# SDR COMA0260672

- Difficulty date: November 26, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 17,235 hours, 15,978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 864202
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5863 CABIN DOOR WARNING.REPLACED PROXIMITY SWITCH 546.
